Weight:128#. Looks like I’m down about another pound.
I recovered fairly quickly from last week’s little misadventure. We are both thinking that the 30 minutes of cardio before the interval training was just a bit too much. It might also because I was still adjusting to returning from the trip. Especially since Guido has clients older and less in shape than I who can do the intervals for 20 minutes.
I still hate the machine. I feel like I’m falling off it all the time. But I shall persist because my Germanic nature (pure stubbornness) means I will not quit. Well, unless it makes me dizzy all the time.
Since it’s hot here now, I’m heading back to the gym 5 days a week. Might as well let my monthly fee give me a couple hours of AC that’s not on my electric bill; and let them pay for my shower, too. The days that I don’t work out with Guido, I’m doing the cardio/interval thing (darn!) and lots of stability/core moves. I may even choose to take a class or two!! Got to start weaning myself off this trainer addiction. I come home feeling all tightened up and happy.
Speaking of which (feeling tight and happy…), there is a new weight loss drug OTC: Alli. Catherine Morgan wrote about it for BlogHer.. the comments are hysterical! This is another drug that blocks fat absorption in the gut, leaving the taker with some distasteful side effects. According to the wiki:
Because orlistat’s main effect is to prevent dietary fat from being absorbed, the fat is excreted unchanged in the feces and so the stool may become oily or loose (steatorrhea). Increased flatulence is also common. Bowel movements may become frequent or urgent, and rare occurrences of fecal incontinence
Now granted, this is a take a pill and (hopefully) lose weight in a “take a pill” society. But in 8 months of exercising and weight training I’ve had one “episode” –last week. And all I was was dizzy and overheated. It was nothing like “fecal incontinence!” Granted, it takes more time and requires more committment, but why would anyone choose oily flatulence over a feeling of being tightened up and happy??
I don’t understand.
On a completely different vein (and to cleanse your mental palette before you travel on to other blogposts…), Guido asked me what it meant when his computer “keeps putting up this blue screen??” because he knows I am a geeky-grrl. It takes him 5-6 restarts to get his computer to boot at all. He was hoping I was tell him he had a nasty virus and tell him how to fix it.
We all know what’s really happening: his computer is probably dying. And I had to deliver the bad news. (well, I did say: have you cleared cache, emptied your trash, done a defrag?)…